Lower bounds for dimensions of irreducible representations of symmetric groups

Alexander Kleshchev, Lucia Morotti, Pham Huu Tiep

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We give new, explicit, and asymptotically sharp lower bounds for dimensions of irreducible modular representations of finite symmetric groups.

Original languageEnglish (US)
Pages (from-to)1439-1445
Number of pages7
JournalProceedings of the American Mathematical Society
Volume148
Issue number4
DOIs
StatePublished - 2020
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Lower bounds for dimensions of irreducible representations of symmetric groups'. Together they form a unique fingerprint.

Cite this